Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On medications for typhoid. Having nausea, loose motions after eating. LFT, widal test normal. Suggestions?

Hi. I was diagnosed with typhoid 12 days before . I have been taking oofloxacin 200 mg and cefixime 200 mg twice daily . But since last two days I have been having nausea and loose motions specially after eating . My LFT and widely test done recently are normal. Am not able to eat and feeling v weak due to this. Pls suggest
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM.
This might be due to post illness and taking long time antibiotics.
Don't worry, better start lactobacillus. Drink more water and other liquids like lemon water,butter milk and ors formula.Take light and liquid diet.
Avoid hard,oily,junk food.
Keep in touch with your doctor.
Answered: Wed, 10 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor